MathSciNet Relay Station
MathSciNet bibliographic data
MR1840774 35K55 (35B40 35J60)
Du, Yihong; Ma, Li Logistic type equations on $\Bbb R^N$ by a squeezing method involving boundary blow-up solutions. J. London Math. Soc. (2) 64 (2001), no. 1, 107–124.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement